MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 45/17; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was necessary due to a progressive polyethylene degradation with metallosis.No further information was provided.
 
Additional Manufacturer Narrative
The complaint is not confirmed.The complaint device was not returned.Photographs were provided of (1) explanted ar-9345-17.Upon inspection of the photographs, the occurrence of a revision surgery was noted, but the contribution of the device to the complaint could not be determined since the complaint does not claim any failure of part number ar-9345-17 and no further information was provided.
 
Additional Manufacturer Narrative

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 45/17
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13839585
Report Number1220246-2022-04621
Device Sequence Number19997103
Product Code QHQ
UDI-Device Identifier00888867060029
UDI-Public00888867060029
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 45/17
Device Catalogue NumberAR-9345-17
Device Lot Number1295152207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
12/02/2024
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date07/28/2022
12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown